# SDR ZZDA2009364

- Difficulty date: November 23, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N295AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER PATH LIGHT ON FLOOR OF 3D IS NOT ILLUMINATING (STRIPS).  REPLACED FORWARD SECTION OF LIGHT STRIP IAW AMM 33-51, OK FOR SERVICE.
